# SDR IPXA2023607527

- Difficulty date: June 7, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 68,061 hours, 22,780 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN**FAULT - CRACK - RETAINER, INTERNAL FORWARD AND AFTER UPPER SIDE SEAL RETAINER OF FORWARD LARGE CARGO DOOR (REPLACE)
